# SDR DALA1106049857

- Difficulty date: January 25, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 47,739 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 636
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN, STA 636 BETWEEN BL-0 AND LBL-22 FLOOR PANEL SUPPORT IS CRACKED.  REMOVED FLOOR SUPPORT IAW SRM 51-30-2.  FABRICATED NEW FROM IAW SRM 53-13-12 DRILLED, LOCATED, DEBURRED IAW SRM 51-10-4.  TREATED & PRIMED IAW SRM 51-10-3, TABLE 1.  INSTALLED NEW FLOOR SUPPORT IAW SRM EC9 51-30-2, P174. CORRECTED.
